# SDR UPS99229886

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI, CRACK FOUND ON LONGITUDINAL BEAM IN KEEL AREA RT SIDE BS 930 WL 160 APPROX.  NEW BEAM FABRICATED IAW DRG NR 65-28900, NEW BEAM INSTALLED IAW SRM 51-30-2.
